Connect with others who understand.

sign up log in
About MyLeukemiaTeam
Real members of MyLeukemiaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Take Bosulif And I Am Experiencing Side Effects. I Have Cml

I Take Bosulif And I Am Experiencing Side Effects. I Have Cml

My side effects are diarrhea and dizziness. Anybody else ??

A MyLeukemiaTeam Member said:

Many of our CML warriors on Bosutinif better manage thier diaria side-effects successfully with probiotics or yogurt. It is an ongoing struggle good luck. Hope you can join others like you on one of our monthly CML-specific Zoom meetings.

posted 14 days ago
A MyLeukemiaTeam Member said:

Thanks !! Hope all is well with you!!

posted 15 days ago
A MyLeukemiaTeam Member said:

I would tell my oncologist. As for diarrhea I take probiotics..but if you are on meds ask your doctor for advice.

posted 15 days ago
Already a Member? Log in